It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Vicky on July 22, 2000 at 21:34:04:

In Reply to: piractam side effects posted by Jen Chambers on July 15, 2000 at 20:26:45:

: Our son Mikey started on Piracetam 4 weeks ago and now has a bad case of hives. Anyone out there have a similar reaction---we aren't sure if we should restart it...


Hi! Our daughter is now five and has been on piracetam since she was 6 months old with no apparent side effect except maybe hyperactivity.
She is extremely BUSY! Her doctor is not sure if
that is due to the piracetam or if she would have
been that way anyway. We never had any rashes related to this medication, but each child is different. Good luck and God bless!

Follow Ups

All times are GMT -7. The time now is 05:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!